Benylin Cold & Flu Max Strength Capsules, 16
Benylin

Benylin Cold & Flu Max Strength Capsules, 16

£3.99

Benylin Cold & Flu Max Strength Capsules with Cold and Flu Control, Nasal Relief, Headache Relief, Pain Relief, Cough Relief. Ideal for daily use

In stock

1

Free UK delivery on orders over £50.00.

Ingredients

Each capsule contains Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg.

EAN barcode:
5010123729981
Delivery & returns

UK delivery is available at checkout. Orders at or above £50.00 qualify for free delivery.

Delivery informationReturns information

Product availability and pricing are checked at checkout.

Frequently Bought Together

Complete your basket with more popular products from this department.